Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 101, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Dec 28, 2011, 9:37 AM CST for Crittenden County, Union County, Kentucky; Gallatin County, Hardin County, Illinois. It took effect at Dec 29, 2011, 6:00 PM CST. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2011, 9:37 AM CST (15:37 UTC)
- In effect from
- Dec 29, 2011, 6:00 PM CST
- Expired
- Jan 5, 2012, 4:00 AM CST
- In force
- 6 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Gallatin County, IL, Hardin County, IL, Crittenden County, KY, Union County, KY
The radar
The Paducah radar (KPAH), 80 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Shawneetown (SHNI2). The gauge peaked at 35.10 ft at Jan 1, 2012, 11:00 PM CST.
- Action stage
- 30 ft
- Minor stage
- 33 ft
- Moderate stage
- 43 ft
- Major stage
- 53 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03381700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
374 WGUS43 KPAH 281537 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 937 AM CST WED DEC 28 2011 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY... OHIO RIVER AT SHAWNEETOWN .HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED WATER LEVELS TO RISE ABOVE FLOOD STAGE ON THE OHIO RIVER NEAR SHAWNEETOWN. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY NEXT THUIRSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-069-KYC055-225-291937- /O.NEW.KPAH.FL.W.0101.111230T0900Z-120106T0447Z/ /SHNI2.1.ER.111230T0900Z.120103T1200Z.120105T2247Z.NO/ 937 AM CST WED DEC 28 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT SHAWNEETOWN. * FROM LATE THURSDAY NIGHT TO THURSDAY EVENING. * AT 8:30 AM WEDNESDAY THE STAGE WAS 31.9 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 35.2 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
6 follow-up statements
867
WGUS83 KPAH 290420
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1020 PM CST WED DEC 28 2011
...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN...
AFFECTING THE INDICATED COUNTIES IN ILLINOIS AND KENTUCKY...
OHIO RIVER...AT SHAWNEETOWN...AFFECTING GALLATIN...HARDIN...
CRITTENDEN AND UNION COUNTIES.
.MINOR FLOODING IS FORECAST FOR THE OHIO RIVER AT SHAWNEETOWN. THE
OHIO IS FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 35.2 FEET BY TUESDAY EARLY AFTERNOON. SEE
THE DETAILS BELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
ILC059-069-KYC055-225-300820-
/O.CON.KPAH.FL.W.0101.111230T0900Z-120106T0447Z/
/SHNI2.1.ER.111230T0900Z.120103T1200Z.120105T2247Z.NO/
1020 PM CST WED DEC 28 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT SHAWNEETOWN.
* FROM LATE THURSDAY NIGHT TO THURSDAY EVENING
* AT 9:30 PM WEDNESDAY THE STAGE WAS 32.4 FEET.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
RISE TO NEAR 35.2 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
$$949 WGUS83 KPAH 291629 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1029 AM CST THU DEC 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY... OHIO RIVER AT SHAWNEETOWN .MINOR FLOODING IS FORECAST FOR THE OHIO RIVER AT SHAWNEETOWN. THE OHIO IS FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 35.0 FEET BY TUESDAY EARLY AFTERNOON. SEE THE DETAILS BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-069-KYC055-225-302029- /O.EXT.KPAH.FL.W.0101.111230T0000Z-120106T0600Z/ /SHNI2.1.ER.111230T0000Z.120103T1200Z.120106T0000Z.NO/ 1029 AM CST THU DEC 29 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * FROM THIS EVENING TO LATE THURSDAY NIGHT * AT 9:30 AM THURSDAY THE STAGE WAS 32.8 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 35.0 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING. * IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
658
WGUS83 KPAH 300359
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
959 PM CST THU DEC 29 2011
...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN...
AFFECTING THE INDICATED COUNTIES IN ILLINOIS AND KENTUCKY...
OHIO RIVER...AT SHAWNEETOWN...AFFECTING GALLATIN...HARDIN...
CRITTENDEN AND UNION COUNTIES.
.MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST ON THE
OHIO RIVER AT SHAWNEETOWN. THE OHIO IS FORECAST TO CREST NEAR 35.0
FEET BY TUESDAY EARLY AFTERNOON...JAN 3RD...AND FALL BELOW FLOOD
STAGE THURSDAY EVENING...JAN 5TH. SEE THE DETAILS BELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
ILC059-069-KYC055-225-310759-
/O.CON.KPAH.FL.W.0101.000000T0000Z-120106T0600Z/
/SHNI2.1.ER.111229T2130Z.120103T1200Z.120106T0000Z.NO/
959 PM CST THU DEC 29 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL LATE THURSDAY NIGHT
* AT 9:30 PM THURSDAY THE STAGE WAS 33.2 FEET.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.0 FEET BY
TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY EVENING.
* IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY
BOTTOMLAND AND SURROUNDING LOW LYING AREAS.
$$580 WGUS83 KPAH 301455 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 855 AM CST FRI DEC 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY... OHIO RIVER AT SHAWNEETOWN THE OHIO IS FORECAST TO CREST NEAR 35.2 FEET BY TUESDAY MORNING...JAN 3RD...AND FALL BELOW FLOOD STAGE THURSDAY AFTERNOON...JAN 5TH. SEE THE DETAILS BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC059-069-KYC055-225-311855- /O.EXT.KPAH.FL.W.0101.000000T0000Z-120106T0112Z/ /SHNI2.1.ER.111229T2130Z.120103T0000Z.120105T1912Z.NO/ 855 AM CST FRI DEC 30 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * UNTIL THURSDAY EVENING * AT 8:30 AM FRIDAY THE STAGE WAS 33.5 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. $$
691
WGUS83 KPAH 310435
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1035 PM CST FRI DEC 30 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN INDIANA...
KENTUCKY...AND ILLINOIS...
OHIO RIVER...AT NEWBURGH DAM...AFFECTING SPENCER...VANDERBURGH...
WARRICK...DAVIESS AND HENDERSON COUNTIES.
...AT MOUNT VERNON...AFFECTING POSEY...VANDERBURGH...
HENDERSON AND UNION COUNTIES.
...AT SHAWNEETOWN...AFFECTING GALLATIN...HARDIN...
CRITTENDEN AND UNION COUNTIES.
.MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST ON THE
OHIO RIVER AT SHAWNEETOWN. MINOR FLOODING IS FORECAST AT MOUNT VERNON
AND NEWBURGH DAM. SEE THE DETAILS BELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/
&&
INC147-163-173-KYC059-101-010835-
/O.CON.KPAH.FL.W.0102.120101T1000Z-120104T0900Z/
/NBGI3.1.ER.120101T1000Z.120102T1800Z.120104T0300Z.NO/
1035 PM CST FRI DEC 30 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT NEWBURGH DAM.
* FROM LATE SATURDAY NIGHT TO LATE TUESDAY NIGHT
* AT 10:00 PM FRIDAY THE STAGE WAS 36.6 FEET.
* FLOOD STAGE IS 38.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 38.0 FEET...MINOR FLOODING OCCURS. THE RIVER IS 2500
FEET WIDE AND BEGINS COVERING AGRICULTURAL LAND ON THE KENTUCKY
SIDE.
$$
INC129-163-KYC101-225-010834-
/O.CON.KPAH.FL.W.0103.120101T0300Z-120105T0600Z/
/MTVI3.1.ER.120101T0300Z.120103T0000Z.120105T0000Z.NO/
1035 PM CST FRI DEC 30 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT MOUNT VERNON.
* FROM SATURDAY EVENING TO LATE WEDNESDAY NIGHT
* AT 6:00 AM FRIDAY THE STAGE WAS 33.6 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND
CONTINUE TO RISE TO NEAR 36.1 FEET BY TUESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
$$
ILC059-069-KYC055-225-010834-
/O.CON.KPAH.FL.W.0101.000000T0000Z-120106T0112Z/
/SHNI2.1.ER.111229T2130Z.120103T0000Z.120105T1912Z.NO/
1035 PM CST FRI DEC 30 2011
THE FLOOD WARNING CONTINUES FOR
THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL THURSDAY EVENING
* AT 9:30 PM FRIDAY THE STAGE WAS 34.0 FEET.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.2 FEET BY
EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY EARLY AFTERNOON.
$$765 WGUS83 KPAH 311457 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 856 AM CST SAT DEC 31 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... KENTUCKY AND ILLINOIS... OHIO RIVER AT MOUNT VERNON AFFECTING POSEY...VANDERBURGH...HENDERSON AND UNION COUNTIES OHIO RIVER AT SHAWNEETOWN AFFECTING GALLATIN...HARDIN...CRITTENDEN AND UNION COUNTIES .WATER LEVELS CONTINUE TO RISE ALONG PORTINS OF THE LOWER OHIO RIVER WITH A CREST EXECTED AT MOUNT VERNON AND SHAWNEETOWN DURING THE MORNING HOURS OF MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && INC129-163-KYC101-225-011856- /O.EXT.KPAH.FL.W.0103.120102T1200Z-120103T0600Z/ /MTVI3.1.ER.120102T1200Z.120102T1200Z.120103T0000Z.NO/ 856 AM CST SAT DEC 31 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT MOUNT VERNON. * FROM MONDAY MORNING TO LATE MONDAY NIGHT. * AT 6 AM SATURDAY THE STAGE WAS 34.2 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY MORNING. $$ ILC059-069-KYC055-225-011855- /O.EXT.KPAH.FL.W.0101.000000T0000Z-120105T1000Z/ /SHNI2.1.ER.111229T2130Z.120101T1800Z.120105T0400Z.NO/ 856 AM CST SAT DEC 31 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN. * UNTIL LATE WEDNESDAY NIGHT. * AT 8 AM SATURDAY THE STAGE WAS 34.3 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 34.8 FEET BY MONDAY MORNING. * IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY BOTTOMLAND AND SURROUNDING LOW LYING AREAS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Dec 28, 5:45 AM CST, 3 hours 52 minutes earlier.
Area forecast discussion, Dec 28, 5:45 AM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 545 AM CST WED DEC 28 2011 .UPDATE... UPDATED FOR THE 12Z TAF ISSUANCE. && .SHORT TERM.../TODAY THROUGH FRIDAY/... NOT NEARLY AS MUCH TO DISCUSS THIS MORNING COMPARED TO YESTERDAY MORNING. THROUGH THE ABOVE PERIOD NORTHWEST TO WEST NORTHWEST FLOW ALOFT WILL PREVAIL. A SERIES OF WEAK MID/UPPER LEVEL DISTURBANCES WILL BRING PERIODS OF MID/HIGH CLOUDS STREAMING SOUTHEAST ACROSS THE MID MISSISSIPPI VALLEY. DURING THE SAME PERIOD A COUPLE OF AREAS OF LOW PRESSURE AT THE SURFACE WILL PASS BY TO THE NORTH AND EAST OF OUR CWA...AND ALL WEATHER/PRECIPITATION ASSOCIATED WITH THEM IS EXPECTED TO STAY OUT OF OUR CWA. WITH DECENT SUNSHINE POSSIBLE EACH DAY...TEMPERATURES WILL WARM TO ABOVE NORMAL READINGS BY THURSDAY. .LONG TERM.../FRIDAY NIGHT THROUGH WEDNESDAY EVENING/... THE LATEST ECMWF GUIDANCE HAS BECOME LESS AMPLIFIED WITH THE EASTERN CANADA LOW AND TROUGH EXTENDING THROUGH THE GREAT LAKES STATES FOR NEXT SUNDAY /NEW YEARS DAY/. THIS DEGREE OF TROUGH AMPLITUDE IS CLOSER TO THE PREVIOUS GEM /CANADIAN/ AND DETERMINISTIC SOLUTIONS. AS POINTED OUT BY NCEP/HPC/...THE GFS CONTINUES TO BE QUITE FAST WITH THE EVOLUTION AND TRANSLATION OF THIS TROUGH TOWARD THE EAST COAST ON SUNDAY...WHILE THE ECMWF IS A LITTLE SLOWER. HOWEVER...WITH THE LATEST /00Z WEDNESDAY/ MODEL RUN OF THE ECMWF...THE TIMING IS BECOMING MORE CONSISTENT WITH THE ECMWF A LITTLE LESS AGGRESSIVE AND FASTER WITH THE TROUGH. THE 00/06Z DETERMINISTIC GFS AND 00Z ECMWF APPEAR TO HAVE INITIALIZED BETTER WITH THE PACIFIC NORTHWEST AND INTERMOUNTAIN MINOR SHORTWAVES WHEN COMPARED TO SATELLITE IMAGERY. THERE IS A LITTLE MORE CONFIDENCE WITH THESE LATEST MODEL RUNS. THEREFORE...HAVE ACCELERATED THE DEPARTURE OF PRECIPITATION MUCH QUICKER SUNDAY NIGHT GIVEN THE MORE PROGRESSIVE NATURE OF THE SHORTWAVE THROUGH THE WFO PAH FORECAST AREA. GIVEN THE EXTENDED INITIALIZATION PROCESS IN PLACE...AM STILL TRYING TO COUNTERACT THE COLD TEMPERATURE BIAS FOR THE GRADUAL WARM ADVECTION IN THE ZONAL FLOW IN ADVANCE OF THE SHORTWAVE MOVING THROUGH OVER THE WEEKEND. THEREFORE...MAX TEMPERATURES IN THE UPPER 50S REMAIN FORECAST IN THE SOUTHWEST FLOW AHEAD OF THE COLD FRONT SUNDAY NIGHT. GIVEN THE COLDER LOW LEVEL AIR FILTERING SOUTHWARD BEHIND THE COLD FRONT...DID NOT ADJUST MAX/MIN TEMPERATURES TOO MUCH FROM PREVIOUS RUNS. && .AVIATION... A SERIES OF MID/UPPER LEVEL DISTURBANCES STREAMING SOUTHEAST ACROSS THE AREA WILL BRING PLENTY OF MID AND HIGH CLOUD THROUGH THE REGION THROUGHOUT THE PERIOD. LIGHT AND VARIABLE WINDS EARLY WILL BECOME SOUTHWEST UNDER 10 KTS AS LOW PRESSURE DEEPENS OVER THE NORTHERN PLAINS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && JAP/KES
Hazardous weather outlook, Dec 28, 3:40 AM CST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 340 AM CST WED DEC 28 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-290945- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 340 AM CST WED DEC 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in Kentucky, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.